Superwarfarin intoxication: hematuria is a major clinical manifestation

@article{Wu2009SuperwarfarinIH,
  title={Superwarfarin intoxication: hematuria is a major clinical manifestation},
  author={Yi-Feng Wu and Cheng-Shyong Chang and Chih-Yuan Chung and Hsuan-Yu Lin and Chuan-Cheng Wang and Ming-Ching Shen},
  journal={International Journal of Hematology},
  year={2009},
  volume={90},
  pages={170-173}
}
  • Yi-Feng Wu, Cheng-Shyong Chang, +3 authors Ming-Ching Shen
  • Published in
    International journal of…
    2009
  • Medicine
  • Since superwarfarin is popular and readily available in stores, it may cause intoxication or overexposure, which can result in coagulopathy or abnormal bleeding in humans and, thus, is an important public health problem. We report our clinical experience with superwarfarin intoxication. Nine patients, including eight patients who had histories of ingesting superwarfarin, were studied. Of the patients, hematuria occurred in eight. Laboratory tests among the nine patients showed extremely… CONTINUE READING

    Create an AI-powered research feed to stay up to date with new papers like this posted to ArXiv

    Citations

    Publications citing this paper.
    SHOWING 1-10 OF 15 CITATIONS

    [Acute poisoning by pesticides in children].

    • Pierre Leveau
    • Medicine
    • Archives de pediatrie : organe officiel de la Societe francaise de pediatrie
    • 2016
    VIEW 1 EXCERPT